A two-chromophore model for two-photon circular dichroism

Andrews, D. L. (1976) A two-chromophore model for two-photon circular dichroism. Chemical Physics, 16 (4). pp. 419-424. ISSN 0301-0104

[img]
Preview
PDF (001) - Published Version
Download (446kB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Chemistry
Related URLs:
Depositing User: Pure Connector
Date Deposited: 18 Jan 2016 16:00
Last Modified: 22 Apr 2020 00:57
URI: https://ueaeprints.uea.ac.uk/id/eprint/56433
DOI: 10.1016/0301-0104(76)80088-2

Actions (login required)

View Item View Item